# SDR N6WA2012111202

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 19,784 hours, 13,585 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DID NOT PRESSURIZE, RETURNED AND LANDED.  INSPECTED & FOUND GROUND VALVE TO BE PARTIALLY IN THE OPEN POSITIION, MOVED VALVE TO CLOSED POSITION.  NO FURTHER DEFECTS NOTED IAW AMM 21-24-18.
